MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the v60 ventilator indicating that there was an auxiliary power supply failure alarm.The device was reported to be outside of use at the time of the reported problem.No patient or user harm reported.The customer stated that while preparing to use the ventilator, the auxiliary power supply alarm occurred, and the device could not be shut down normally.A good faith effort (gfe) response from the authorized service provider (asp) was received on 15jun2026.The device's diagnostic report (drpt) was not provided.The asp confirmed that the device had not yet been connected to a patient at the time of the event.The asp confirmed that service had been completed on the device but stated that the part information used in the service was asked but unknown (asku).The asp was able to confirm that the issue was resolved, was fully functional, and had been returned to use.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.The product malfunctioned was confirmed.The likely cause of the device issue cannot be determined as the part information for the parts used was not provided.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key25533828
Report Number2518422-2026-113604
Device Sequence Number9743822
Product Code MNT
UDI-Device Identifier00884838025776
UDI-Public(01)00884838025776
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1076716
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/17/2026
Date Device Manufactured10/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown